# SDR ASAA2023091045018

- Difficulty date: September 10, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 29,166 hours, 9,106 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL, EXTINGUISHES WITH RESET. GROUNDED - YES. PERFORMED PACK TEMPERATURE CONTROL BITE PROCEDURE REF FIM TASK 21-62 TASK 801. NO FAULTS NOTED. PLACARDS REMOVED. THIS CLEARS MEL 21-32B. SEAMC MITCH NOTIFIED.
